Pseudotransient Continuation for Solving Systems of Nonsmooth Equations with Inequality Constraints (English)

In: Journal of Optimization Theory and Applications   ;  147 ,  2  ;  223-242  ;  2010

How to get this document?

Download
Commercial Copyright fee: €34.95 Basic fee: €4.00 Total price: €38.95
Academic Copyright fee: €12.50 Basic fee: €2.00 Total price: €14.50

Abstract This paper investigates a pseudotransient continuation algorithm for solving a system of nonsmooth equations with inequality constraints. We first transform the inequality constrained system of nonlinear equations to an augmented nonsmooth system, and then employ the pseudotransient continuation algorithm for solving the corresponding augmented nonsmooth system. The method gets its global convergence properties from the dynamics, and inherits its local convergence properties from the semismooth Newton method. Finally, we illustrate the behavior of our approach by some numerical experiments.

Table of contents – Volume 147, Issue 2

Show all volumes and issues

The tables of contents are generated automatically and are based on the data records of the individual contributions available in the index of the TIB portal. The display of the Tables of Contents may therefore be incomplete.

205
Optimal Control of Second Order Systems with Infinite Time Horizon: Existence of Solutions
Idczak, D. / Walczak, S. | 2010
223
Pseudotransient Continuation for Solving Systems of Nonsmooth Equations with Inequality Constraints
Chen, J. / Qi, L. | 2010
243
Minimizing Sequences for a Family of Functional Optimal Estimation Problems
Alessandri, Angelo / Gnecco, Giorgio / Sanguineti, Marcello | 2010
263
Reverse Convex Programming Approach in the Space of Extreme Criteria for Optimization over Efficient Sets
Thoai, N. V. | 2010
278
Optimal Motion of a Two-Body System in a Resistive Medium
Chernousko, F. L. | 2010
298
Synchronization Criterion for Lur’e Systems via Delayed PD Controller
Ji, D. H. / Park, Ju H. / Lee, S. M. / Koo, J. H. / Won, S. C. | 2010
318
Decentralized Reliable Control of Interconnected Time-Delay Systems Against Sensor Failures
Al-Rayyah, Ali Y. / Mahmoud, Magdi S. | 2010
337
Stochastic and Risk Management Models and Solution Algorithm for Natural Gas Transmission Network Expansion and LNG Terminal Location Planning
Zheng, Qipeng P. / Pardalos, Panos M. | 2010
358
Classical and Impulse Control for the Optimization of Dividend and Proportional Reinsurance Policies with Regime Switching
Wei, Jiaqin / Yang, Hailiang / Wang, Rongming | 2010
378
Uniform Approximation by the Highest Defect Continuous Polynomial Splines: Necessary and Sufficient Optimality Conditions and Their Generalisations
Sukhorukova, Nadezda | 2010
395
Annealing a Genetic Algorithm for Constrained Optimization
Mendivil, F. / Shonkwiler, R. | 2010
411
On an Implicit Method for Nonconvex Variational Inequalities
Noor, M. A. | 2010